Rite Aid Severe Flu and Cold Relief Caplets – 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults

$5.29

Description

Price: [price_with_discount]
(as of [price_update_date] – Details)


[ad_1]
Formulated to relieve multiple symptoms in one caplet, this cold, flu, and sinus medicine for adults should be your first pick at the sign of sickness! Rite Aid Severe Cold and Flu medicine for adults contains acetaminophen, dextromethorphan HBr, guaifenesin, and phenylephrine HCl for pain relief, temporary fever reduction, sore throat relief, cough suppression, mucus relief, and relief of nasal congestion. Rite Aid Severe Cold and Flu cough medicine for adults helps relieve your most severe cold and flu symptoms with a cool blast of flavor. This cold medicine for adults comes in a pack of 24 cool blast flavor caplets. At Rite Aid, we have a personal interest in your health and wellness. That’s why we deliver the products and services that you, our valued customer, need to lead a healthier, happier life. Everyone at Rite Aid, from our knowledgeable, caring associates and pharmacists to the members of our board of directors, works together to provide you with a superior pharmacy experience. Rite Aid is proud to be one of the nation’s leading drugstore chains. We are caring neighbors, involved in community activities in meaningful ways, and committed to reflecting the diversity of each community we serve.

Is Discontinued By Manufacturer‏:‎No
Package Dimensions‏:‎3.5 x 3.3 x 0.9 inches; 0.63 Ounces
Date First Available‏:‎June 21, 2019
Manufacturer‏:‎Rite Aid
ASIN‏:‎B07TBPLWFF
Country of Origin‏:‎USA
Is Discontinued By Manufacturer‏:‎No
Package Dimensions‏:‎3.5 x 3.3 x 0.9 inches; 0.63 Ounces
Date First Available‏:‎June 21, 2019
Manufacturer‏:‎Rite Aid
ASIN‏:‎B07TBPLWFF
Country of Origin‏:‎USA

FOR YOUR SEVERE SYMPTOMS: With Rite Aid Severe Cold & Flu sinus medicine for adults, you’ll get a pain reliever/fever reducer, cough suppressant to calm your cough, expectorant to power through mucus, and nasal decongestants for adults for congestion.
FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever. While our cough suppressant and nasal decongestant clear your cough and congestion.
COOL BLAST: You’ll know it’s working when you feel the cool blast flavor. Rite Aid’s Severe Cold & Flu has Acetaminophen 325mg; cough suppressant, Dextromethorphan HBr 10mg; expectorant, Guaifenesin 200mg; and nasal decongestant, Phenylephrine HCI 5mg.
TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

[ad_2]

Reviews

There are no reviews yet.

Be the first to review “Rite Aid Severe Flu and Cold Relief Caplets – 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults”

Your email address will not be published.